# SDR CALA2025101510103

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 58,922 hours, 22,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND R2 EMERGENCY EXIT DOOR SIGN LIGHT AND SLIDE LIGHT INOP. REMOVED AND REPLACED M1673 POWER SUPPLY BATTERY PACK, IAW AMM 33-51-06, OPS CHECK NORMAL REF. AMM 33-51-00. PARTS USED: 99-3351-3-0015, QTY :1
